# SDR 96ZZZX2732

- Difficulty date: April 26, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8969U
- Make and model: Doug DC-8-62
- Aircraft serial: 46070
- System (JASC): 5400 · Nacelle/Pylon Structure
- Part: Thrust Link
- Condition: Damaged
- Location: Nr 1 Pylon Lower
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PYLON THRUST LINK, LOWER FORWARD FLANGE, IS GOUGED.  REMOVED AND REPLACED THRUST LINK IAW SB 54-92-00 AND SRM 51-1-20D.
